Welcome to Health Care Magic
Ur BMI is 22.7, which means that ur weight is normal regarding ur height
Although ur normal range will be from 51-64 Kg
About Via Ananas, it is a fake drug, it was produced through a Syrian Company which caused side effects to most of the people used as weight gain, Allergic rash on face & neck, & unfortunately the company ignored all that & it is not prohibited from the pharmacies
If u want to lose more weight & have a good shaped body, u have to consult a nutritionist in ur region to take ur measurements & plan a diet program for u with some exercises to re-shape any part u don't like much
I find this answer helpful
2 users find this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I m 18 years old and I want to start taking the food supplement Via Ananas so that I can loose some weight, although I m not that fat. Does via ananas have negative consequences on my body in both the short and the long term if I started taking it?Thank you.
Hello, I m a female of 26 years old, 165 height, 83 ks weight. I need to loose weight but i loose weight sooo slowly ( i think that is because i m used to be on diet from the age of 16 or 17..!!!) i think that i may have problems with the metabolism ..i m used to eat/drink light food/drinks.. i don t like sports and i like walking but i don t have much time to do exercise and i can t do it everyday.. i started to have some problems in my knees.. what is your advise to me doctor? i heard about slimming pills called VIA ANANAS..is it safe? what are the side effects of that product?..Thanks
I am 23 years old. I am over weighted and need to lose minimum 20 kilos to be in my normal weight range. I tried all kinds of diets and nothing worked with me because i love food and easily tempted. I have removed my thyroid gland from age 17, and i take medication since then (Altroxine). I don t have stable TSH, T3 & T4 results, its usually going crazy from very high (above normal) to very low (below normal) so I change doses regurally from 125 to 200. I want to give via ananas a try as i feel its perfect for my case, but i am afraid if it has any side effects or if it will effect my hermones because of my thyroid problem i mentioned above. Please advice.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
hi im a mother 40 years old did the gastric band since 9 years i took the perfect results but since 2 years now this band stop working for a reason my dr told me sometimes it happened when its old so i gain 8 kilos in 2 years my question is is it dangerous if i remove it and put new 1. is it better to remove and do the 1 that u fold the stomach coz lot of doctors advice me to do that 1 if i decide ti remove it the band pls advice me is it safe to remove the band usually pls i dont to keep it and no benefirt from it
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.